# SDR SIMA20211115001

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 51,746 hours, 44,318 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF 1000 CLIMBING 115 VAC BUS OFF CAUTION LOSE EICAS INDICATIONS ITT, N1, T/O, N2. PPH, FLAPS, GEAR ALL YELLOW DASH RUN QRH. SPS 1/2 INOP WARNING ON CLIMBOUT ALONG WITH ALL MSG STATED ABOVE AIR RETURN TO AZO-C/A-PERFORMED OPC CHECK OF DAU1 REF. AMM 31-41-00 OPSCHECK GOOD.PERFORMED POWER RESET, ALL MSGS CLEARED REF. AMM 24-40-00. PERFORMED STALL PROC. TEST REF. AMM 27-36-00. OPS CHECK GOOD.
